Probability measures on Hp spaces
Annales de l'institut Henri Poincaré. Section B. Calcul des probabilités et statistiques, Volume 7 (1971) no. 3, pp. 205-217.
@article{AIHPB_1971__7_3_205_0,
     author = {Kannan, D. and Bharucha-Reid, A. T.},
     title = {Probability measures on {Hp} spaces},
     journal = {Annales de l'institut Henri Poincar\'e. Section B. Calcul des probabilit\'es et statistiques},
     pages = {205--217},
     publisher = {Gauthier-Villars},
     volume = {7},
     number = {3},
     year = {1971},
     mrnumber = {305446},
     zbl = {0224.60002},
     language = {en},
     url = {http://archive.numdam.org/item/AIHPB_1971__7_3_205_0/}
}
TY  - JOUR
AU  - Kannan, D.
AU  - Bharucha-Reid, A. T.
TI  - Probability measures on Hp spaces
JO  - Annales de l'institut Henri Poincaré. Section B. Calcul des probabilités et statistiques
PY  - 1971
SP  - 205
EP  - 217
VL  - 7
IS  - 3
PB  - Gauthier-Villars
UR  - http://archive.numdam.org/item/AIHPB_1971__7_3_205_0/
LA  - en
ID  - AIHPB_1971__7_3_205_0
ER  - 
%0 Journal Article
%A Kannan, D.
%A Bharucha-Reid, A. T.
%T Probability measures on Hp spaces
%J Annales de l'institut Henri Poincaré. Section B. Calcul des probabilités et statistiques
%D 1971
%P 205-217
%V 7
%N 3
%I Gauthier-Villars
%U http://archive.numdam.org/item/AIHPB_1971__7_3_205_0/
%G en
%F AIHPB_1971__7_3_205_0
Kannan, D.; Bharucha-Reid, A. T. Probability measures on Hp spaces. Annales de l'institut Henri Poincaré. Section B. Calcul des probabilités et statistiques, Volume 7 (1971) no. 3, pp. 205-217. http://archive.numdam.org/item/AIHPB_1971__7_3_205_0/

[1] E.J. Akutowicz, Construction of a Schauder basis in some spaces of holomorphic functions in a unit disc. Colloq. Math., t. 15, 1966, p. 387-396. | MR | Zbl

[2] A.T. Bharucha-Reid, Random Integral Equations.Academic Press, New York, to appear. | MR | Zbl

[3] M.M. Day, Normed Linear Spaces. Springer-Verlag, Berlin, 1958. | MR | Zbl

[4] P.L. Duren, Theory of Hp spaces. Academic Press, New York, 1970. | MR | Zbl

[5] U. Grenander, Probabilities on Algebraic Structures. Wiley, New York, 1963. | MR | Zbl

[6] E. Hille and R.S. Phillips, Functional Analysis and Semi-Groups. American Mathematical Society, Providence, R. I., 1957. | MR | Zbl

[7] K. Hoffman, Banach Spaces of Analytic Functions. Prentice-Hall, Englewood Cliffs, N. J., 1962. | MR | Zbl

[8] R. Jajte, On the probability measures in Hilbert spaces. Studia Math., t. 29, 1968, p. 221-241. | MR | Zbl

[9] J. Kampé De Fériet, Mesures de probabilité sur les espaces de Banach possédant une base dénombrable. J. Math. Pures Appl., t. 39, 1960, p. 119-163. | MR | Zbl

[10] J. Kampé De Fériet, Random integrals of differential equations, in T. L. Saaty (editor), Lectures on Modern Mathematics, vol. III, p. 277-321. Wiley, New York, 1965. | MR | Zbl

[11] J. Kuelbs, Gaussian measures on a Banach space, J. Functional Anal., t. 5, 1970, p. 354-367. | MR | Zbl

[12] J. Kuelbs and V. Mandrekar, Harmonic analysis on certain vector spaces. Trans. Amer. Math. Soc., t. 149, 1970, p. 213-231. | MR | Zbl

[13] J.T. Marti, Introduction to the Theory of Bases, Springer-Verlag, New York, 1969. | MR | Zbl

[14] E. Mourier, Éléments aléatoires dans un espace de Banach. Ann. Inst. H. Poincaré, t. 13, 1953, p. 161-244. | EuDML | Numdam | MR | Zbl

[15] K.R. Parthasarathy, Probability on Metric Spaces, Academic Press, New York, 1967. | MR | Zbl

[16] P. Porcelli, Linear Spaces of Analytic Functions, Rand McNally, Chicago, 1966. | MR | Zbl

[17] H. Sato, Gaussian measure on a Banach space and abstract Wiener measure. Nagoya Math. J., t.36, 1969, p. 65-81. | MR | Zbl

[18] I. Singer, Bases in Banach Spaces I. Springer-Verlag, New York, 1970. | Zbl